Hello, can birth control all the sudden start making you moody even if it hasn't in the past? I have been on birth control (Ocella) for over three years. Over the last few months I have just had serious mood swings. I have been lashing out for no reason and acting awful to people who are just trying to help and be nice. I don't know where this is coming from, but I hate it and it is making me miserable. I know that I am pushing away the people that care most. Is it possible it is my birth control? I have never felt like I had any symptoms from it before.
I am a first year teacher so that obviously comes with stress, but this has been going on since before I even started this new job. Do you have any suggestions?
Posts: 41 | From: usa | Registered: May 2009
| IP: Logged |
Side effects for birth control pills usually show up in the first three months, so no, it's not really common for moodiness to suddenly show up three years in. However, there are other things that might cause this change in mood -- so the best thing would be to talk to a doctor about it. Will you be able to get an appointment with a doctor soon?
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.